# SDR IPXA2025030564688

- Difficulty date: January 29, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6753504
- Part serial: 079
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APG, AFTER REMOVAL OF RH WING OUTB FLAP INB HINGE FLAP SIDE, FOUND MOUNTING HOLES CORRODED, 57-57. ACCOMPLISHED REPAIR PER EO-92873-REQ1 AND VT-SAA EA 011-5757-01-B0374 I/R. REVIEWED
